# SDR SWIA200211303

- Difficulty date: October 6, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 3,660 hours, 2,903 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX636724
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF ALL NR 3 SYSTEM HYDRAULIC FLUID.  REMOVED AND REPLACED ELECTRIC HYDRAULIC PUMP 3A WITH SERVICEABLE UNIT IAW MM 29-12-03.  OPS AND LEAK CHECK GOOD.
